New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Migz27
Regular Member


Date Joined Oct 2013
Total Posts : 49
   Posted 11/9/2013 3:55 AM (GMT -6)   
confused good day to everyone.. Just need some advice.. I was diagnosed with esophageal reflux due to throat and sinus problems.. I am currently taking pantoprazole and domperidone. I'm in 2weeks with the meds but now i'm starting to feel like gas in my stomach with mild pain. Should i stop the meds??nid some answers. Thanks!!

-miguel
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 11:31 AM (GMT -6)
There are a total of 3,005,099 posts in 329,198 threads.
View Active Threads


Who's Online
This forum has 161762 registered members. Please welcome our newest member, TruthSeekerSam.
330 Guest(s), 13 Registered Member(s) are currently online.  Details
SoMuchFun, bobmars, acarined, sandyfeet, tickbite666, Michael_T, sebreg, jberda1, Mike0228, Kristin93, John-Can, MacroMan, Worried Guy